Open Access
Translator Disclaimer
February 2002 Large Deviations of Products of Random Topical Operators
Fergal Toomey
Ann. Appl. Probab. 12(1): 317-333 (February 2002). DOI: 10.1214/aoap/1015961166


A topical operator on $\mathbb{R}^d$ is one which is isotone and homogeneous. Let ${A(n) : n \geq 1}$ be a sequence of i.i.d. random topical operators such that the projective radius of $A(n) \dots A(1)$ is almost surely bounded for large $n$. If ${x(n) : n \geq 1}$, is a sequence of vectors given by $x(n) = A(n) \dots A(1)x_0$, for some fixed initial condition $x_0$, then the sequence ${x(n)/n : n \geq 1}$ satisfies a weak large deviation principle. As corollaries of this result we obtain large deviation principles for products of certain random aperiodic max-plus and min-plus matrix operators and for products of certain random aperiodic nonnegative matrix operators.


Download Citation

Fergal Toomey. "Large Deviations of Products of Random Topical Operators." Ann. Appl. Probab. 12 (1) 317 - 333, February 2002.


Published: February 2002
First available in Project Euclid: 12 March 2002

zbMATH: 1073.60027
MathSciNet: MR1890067
Digital Object Identifier: 10.1214/aoap/1015961166

Primary: 60F10
Secondary: 47H07 , 47H40

Keywords: discrete event systems , large deviations , max-plus algebra , nonnegative matrices , Topical operators

Rights: Copyright © 2002 Institute of Mathematical Statistics


Vol.12 • No. 1 • February 2002
Back to Top